# SDR REXA2018091000814

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 25,102 hours, 16,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88930LH05
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING AT 13CD. INSTALLED EMERGENCY LIGHT STRIP AT 13CD IAW AMM 33-51-01. ALL CHECKS GOOD.
